Journals
Resources
About Us
Open Access
Go to previous page

A Comparison of Numerical Solutions of Eleventh Order Twopoint Boundary Value Problems

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 181–189

Abstract

This study considers an application of differential transform method (DTM) to solving linear and nonlinear eleventh order two-point boundary value problems discussed in [S.S. Siddiqi, G. Akram and I. Zulfiqar. Solution of eleventh order boundary value problems using variational iteration technique. European Journal of Scientific Research. 2009, 30: 505-525]. It is shown that the proposed method yields excellent approximations at minimum computational cost, whereas, variational iteration method is computationally expensive for such problems. Numerical results explicitly reveal the complete reliability and efficiency of the proposed algorithm.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22641

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 181–189

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: